# SDR USAA2011062900005

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 61571128
- Condition: Unwanted Deploy
- Location: R4 Door
- Part time: 17,360 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  FLT 876  CLT TO AUA.  R4 DOOR SHOWED MECHANICAL PROBLEMS.  SLIDE WOULD NOT ARM.  PLACED IN DISARMED POSITION, CRACKED DOOR OPEN, AND THE SLIDE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE R4 DOOR SLIDE/RAFT.  ALSO REMOVED AND REPLACED THE R4 DOOR EMERGENCY POWER RESERVOIR DUE TO BEING DISCHARGED WHEN THE SLIDE DEPLOYED.
